MAUDE Adverse Event Report: Synthes GmbH FIBULINK Syndesmosis Repair Kit Ti; Washer, Bolt Nut

Synthes GmbH FIBULINK Syndesmosis Repair Kit Ti; Washer, Bolt Nut
Catalog Number FGS-1100
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction

Brand Name
FIBULINK Syndesmosis Repair Kit Ti
Common Device Name
Washer, Bolt Nut
Manufacturer (Section D)
Synthes GmbH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer Contact
elba bello
1302 wrights lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50810277
Report Number8030965-2026-09532
Device Sequence Number20993563
Product Code HTN
UDI-Device Identifier00863176000317
UDI-Public(01)00863176000317(17)271201(10)24E017
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162805
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFGS-1100
Device Lot Number24E017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/27/2026
Supplement Date Received by Manufacturer09/18/2026
Initial Report FDA Received Date09/17/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown